MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/54; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/54; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Catalog Number 1236-2-854
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that the patient's hip was revised due to disassociation of the 28 +4 lfit head from the adm poly insert.Patient reported he had slipped and caught himself on a railing without fully falling.The surgeon was not certain if the disassociation caused the slip or vice versa.After a failed closed reduction of the patient's hip, the patient's entire hip construct was revised for devices of the same catalog numbers, with the exception of a 20mm screw being revised to two 25mm screws as the surgeon was not sure if the shell was too vertical.The stem was revised solely to gain access to the shell, there are no allegations against any of the other revised devices.The devices are allegedly available for return.The rep reported he may be able to get pre-revision x-rays and possibly the primary operative report, and confirmed that no other information will be available.

Brand Name
RESTORATION ADM X3 INS 28/54
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9255132
Report Number0002249697-2019-03642
Device Sequence Number1878903
Product Code MEH
UDI-Device Identifier04546540639004
UDI-Public04546540639004
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number1236-2-854
Device Lot Number419291
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR